Compression Symptoms

I have seen the term "Compression Symptoms" and I am wondering if anyone can elaborate as to what they are. I'm still waiting in the wings for surgery and symptoms keep getting worse. I have started feeling a sensation like a rumble or vibration that goes through different parts of my body....the doctors think I have a chemical imbalance (yay!!!) I feel my body shaking internally!! Now the left side of my throat is red and hot and it burns inside and out..... I don't think that's a chemical imbalance. Any insight would be very helpful!!! Thanks a million to all of you out there who take the time to share!

Well It can compress the glossopharyngeal nerve.It can also cut your carotid artery or nic it, heres some info on that Do me a favor and tell that dr to fuck of and read this lol Good luck

Keywords:

  • Carotid dissection;
  • elongated styloid;
  • stroke

ABSTRACT

Elongated styloid process (ESP) is an anatomical variant that has been described as the cause of Eagle syndrome. Until recently, the styloid process has not been appreciated as a significant contributor to carotid artery dissection (CAD), which is not part of Eagle syndrome. We present a case of a 41-year-old male who presented with acute right middle cerebral artery occlusion and was found to have ESP projecting to and abutting the lateral wall of a dissected right internal carotid artery (ICA). Forced sustained head turning with maximal muscle contraction was the initiating event driving the styloid process into the wall of the ICA in a manner that can be likened to being stabbed with a pointed object. Knowing the association between ESP, Eagle syndrome, and CAD shall lead to increased awareness and appropriate diagnosis and treatment.

WOW! Thanks for the info!! I will pass this on for sure!!!!

Go to a Vocal Chord specialist. I went to The James Center in Columbus, Ohio. OSU. The Styloid ligament runs from the styloid process just under your ear, through the inner and outer Carotid arteries and connects to the Hyoid bone just above your voice box. It's inflamed, Swollen and can sometimes feel like someone hit you in the side of the head with a bat. I effects the facial nerves, makes your throat sore and can make your throat tired where it hurts to talk. I used a heating pad and anti-inflammatory medications until the surgeon could get me in. I had to wait 30 days for the surgery but it was worth it.

LizaJane, had you just had any MRI's with contrast? I got a severe looking burn on buttock within one week or so of an MRI in '03, I have been at it since trying to prove cause & effect and am on the cusp righ tnow!! It is not only affecting those with kidney diseae either ( I do have Sjogren's like another Kathy here) Have you had recent antibiotic treatment? I actually along with Thyroid cancer and possible Eagles under workups, some 4 toxicities. Gadolinium, Barium stuck in bowel from swallow, Fluroroquinolone antibtiocis given alogn with steroids (tendon damage or did that actually morph into the Eagle's hmmm to ponder) and Creon nduced fibrosing colonopathy-had no clue it was an adr neither did my gastro, so claims my Gastro Undiagnosed Lyme led to many MRIs with contrast I have high amounts of Gadolinium in urine and some in blood, seeing toxicologist in NY on 15th. My ENT at UPMC is talking to another surgeon re" my Eagle's. they can be done at same time the ENT removes th eThyroid (which had been ablated within '05 then I developed pancreatitis hence taing teh Creon sicne then I take OTC enzymes now.

let me know what tests you had done recently as they can affect us adversely! and some of us, unles on boards such as these NEVER MAKE CONNECTIONS!! til we say OMG that is ME!!/My story!

Cathy what did I tell u?

Study links gadolinium MR contrast to brain abnormalities

By Wayne Forrest, AuntMinnie.com staff writer

December 17, 2013 -- Japanese researchers have found a connection between gadolinium-based MRI contrast and abnormalities in two regions of the brain, which could represent a reaction to gadolinium's toxicity, according to a study published on December 17 in Radiology.

http://www.auntminnie.com/index.aspx?sec=prtf&sub=def&pag=dis&itemId=106037&printpage=true&fsec=sup&fsub=mri

sorry I forgot to add, the symptoms you describe happen to thoe who'd taken Cipro Avvelox or Levawuin, any of these sound familiar, or had you taken eye or ear drops recently in the Fluoroquinolone class? I do get "flutterings" in my leg artery left leg, that is the side my cancer was found on also teh side the yellow nevus formed in my eye, this is defenitely a side effect/symptoms from Gadolinium which led me to 8 biopsies the last 2 showed fibrosis. If veins occlude it could possibly feel like this, I am not a doc but check your Rxd meds and see if one I mentioned is on there. and I know with my Thyroid cancer I am not supposed to do cardio I read somewhere as the veins area affected (tai chi * yoga are ok tho)



Cathy